MAUDE Adverse Event Report: MEDCOMP 14F X 32CM SPLIT CATH III

MEDCOMP 14F X 32CM SPLIT CATH III
Model Number ASPC32-3E.
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for the device sample to be returned for evaluation.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Catheter was placed on (b)(6) 2019.The wing, allowing the catheter to be held by wires, was disconnected.The wing remained attached to the wires and the catheter came out.The catheter was torn off by the patient on (b)(6) 2019, after the catheter disconnected from the wing.
 
Additional Manufacturer Narrative
Attempts to obtain the sample were unsuccessful.Without an evaluation of the device involved we are unable to determine the exact cause of the event; however, it appears that at some point enough force was applied to the catheter to dislodge it from the suture wing.

Brand Name
14F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8781790
Report Number2518902-2019-00040
Device Sequence Number19336448
Product Code MSD
UDI-Device Identifier00884908003895
UDI-Public884908003895
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/02/2021
Device Model NumberASPC32-3E.
Device Catalogue NumberASPC32-3E.
Device Lot NumberMHQZ420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight70